Journal of Siberian Federal University. Mathematics & Physics / Laplacian Invariant Operator in the Matrix Ball

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics: 2012, Vol. 5, Issue 2
Authors
Khudayberganov, Gulmirza Kh.; Khalknazarov, Askar M.
Contact information
Khudayberganov, Gulmirza Kh. :; Khalknazarov, Askar M. :
Keywords
Laplace operator; matrix ball; problem of Dirichlet
Abstract

In article it is considered Laplacian invariant operator in a matrix ball and it is solved the problem of Dirichlet.

Pages
283-288
Paper at repository of SibFU
http://elib.sfu-kras.ru/handle/2311/2771